MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10430603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Loss of Range of Motion (2032)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further investigations are planned as country-specific work instructions are in place and are to be followed.The general safety notes for service state in chapter 4.9, working with heavy loads: in addition to wearing the required protective gear, e.G., safety shoes and gloves, ensure that heavy loads are lifted and carried properly to prevent physical injury (e.G., to the spine).Heavy or awkward loads should be moved using technical aids or by more than one person.The relevant information must be observed.According to the information available, the somatom definition flash ct system neither caused or contributed to the injury.However, due to the nature of the reported injury, this report has been submitted with an abundance of caution.
 
Event or Problem Description
It was reported that an adverse event occurred while performing maintenance activities associated with a somatom definition flash ct system.A siemens engineer injured himself while lifting a crate containing a spare part (slip ring) together with two colleagues on (b)(6) 2022.The service engineer stated that his elbow cracked several times and he lost strength in his arm.The engineer also reported pain and bruising.An x-ray and mri examination were ordered for the service engineer.The x-ray examination was performed.Further information on the extent of the injury has been requested but are not known at the time of reporting.

Brand Name
SOMATOM DEFINITION FLASH
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key15851373
Report Number3004977335-2022-51064
Device Sequence Number5216454
Product Code JAK
UDI-Device Identifier04056869006963
UDI-Public04056869006963
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10430603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown